Alert archive / North Carolina / Tornado Warnings in 2007
Tornado Warning 16, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this tornado warning at Dec 16, 2007, 2:07 AM EST for Carteret County, North Carolina. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 16, 2007, 2:07 AM EST (07:07 UTC)
- Expired
- Dec 16, 2007, 2:45 AM EST
- In force
- 38 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
County Carteret County, NC
The radar
The Morehead City radar (KMHX), 44 km from the middle of the area, began a volume at 07:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 7.1 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 446 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 376 m²/s²
- 0-3 km storm-relative helicity
- 593 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KMHX 160708
TORMHX
NCC031-160745-
/O.NEW.KMHX.TO.W.0016.071216T0707Z-071216T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
207 AM EST SUN DEC 16 2007
THE NATIONAL WEATHER SERVICE IN NEWPORT HAS ISSUED A
* TORNADO WARNING FOR...
CARTERET COUNTY IN EASTERN NORTH CAROLINA...
THIS INCLUDES THE CITIES OF...CEDAR ISLAND...BEAUFORT...
* UNTIL 245 AM EST
* AT 206 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 13 MILES SOUTH
OF FORT MACON STATE PARK...OR ABOUT 15 MILES SOUTH OF MOREHEAD
CITY...MOVING NORTHEAST AT 50 MPH.
* THE TORNADO WILL BE NEAR...
CAPE LOOKOUT...CAPE LOOKOUT LIGHTHOUSE AND BEAUFORT BY 220 AM
EST...
MARSHALLBERG...HARKERS ISLAND AND STRAITS BY 225 AM EST...
SMYRNA...WILLISTON AND OTWAY BY 230 AM EST...
DAVIS BY 235 AM EST...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-800-889-6889...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3502 7608 3477 7638 3468 7648 3458 7653
3464 7658 3469 7667 3467 7669 3469 7673
3499 7643 3499 7636 3501 7638 3505 7636
3499 7618 3505 7611
TIME...MOT...LOC 0707Z 222DEG 49KT 3452 7675
$$
CULLEN3 follow-up statements
000
WWUS52 KMHX 160721
SVSMHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
221 AM EST SUN DEC 16 2007
NCC031-160745-
/O.CON.KMHX.TO.W.0016.000000T0000Z-071216T0745Z/
CARTERET NC-
221 AM EST SUN DEC 16 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM EST FOR CARTERET
COUNTY...
AT 220 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR HARKERS ISLAND...
OR ABOUT NEAR BEAUFORT...MOVING NORTHEAST AT 50 MPH.
THE TORNADO WILL BE NEAR...
MARSHALLBERG...SMYRNA...WILLISTON AND OTWAY BY 230 AM EST...
DAVIS BY 235 AM EST...
ATLANTIC...SEALEVEL AND STACY BY 240 AM EST...
LOLA BY 245 AM EST...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-800-889-6889...WHEN YOU CAN
DO SO SAFELY.
LAT...LON 3502 7608 3477 7638 3468 7648 3458 7653
3464 7658 3469 7667 3467 7669 3469 7673
3499 7643 3499 7636 3501 7638 3505 7636
3499 7618 3505 7611
TIME...MOT...LOC 0721Z 222DEG 49KT 3466 7659
$$
CULLEN000
WWUS52 KMHX 160733
SVSMHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
233 AM EST SUN DEC 16 2007
NCC031-160745-
/O.CON.KMHX.TO.W.0016.000000T0000Z-071216T0745Z/
CARTERET NC-
233 AM EST SUN DEC 16 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM EST FOR CARTERET
COUNTY...
AT 230 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR GLOUCESTER...OR
ABOUT 7 MILES EAST OF BEAUFORT...MOVING NORTHEAST AT 45 MPH.
THE TORNADO WILL BE NEAR...
DAVIS BY 240 AM EST...
STACY...SEALEVEL AND ATLANTIC BY 245 AM EST...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-800-889-6889...WHEN YOU CAN
DO SO SAFELY.
LAT...LON 3502 7608 3477 7638 3468 7648 3458 7653
3464 7658 3469 7667 3467 7669 3469 7673
3499 7643 3499 7636 3501 7638 3505 7636
3499 7618 3505 7611
TIME...MOT...LOC 0733Z 222DEG 40KT 3474 7650
$$
CULLEN000
WWUS52 KMHX 160745
SVSMHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
245 AM EST SUN DEC 16 2007
NCC031-160754-
/O.EXP.KMHX.TO.W.0016.000000T0000Z-071216T0745Z/
CARTERET NC-
245 AM EST SUN DEC 16 2007
...THE TORNADO WARNING FOR CARTERET COUNTY EXPIRES AT 245 AM EST...
THE STORM THAT PROMPTED THE TORNADO WARNING HAS WEAKENED SO THE
WARNING WILL BE ALLOWED TO EXPIRE. THE STORM STILL HAS WEAK ROTATION
AND A TORNADO WARNING MAY NEED TO BE REISSUED IF THE ROTATION
BECOMES STRONGER.
LAT...LON 3502 7608 3477 7638 3468 7648 3458 7653
3464 7658 3469 7667 3467 7669 3469 7673
3499 7643 3499 7636 3501 7638 3505 7636
3499 7618 3505 7611
TIME...MOT...LOC 0744Z 222DEG 40KT 3483 7640
$$
CULLENWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this tornado warning went out at Dec 16, 12:37 AM EST, 1 hour 30 minutes earlier.
Area forecast discussion, Dec 16, 12:37 AM EST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1237 AM EST SUN DEC 16 2007
.SYNOPSIS...
SFC LOW PRES WILL DEVELOP OVER EASTERN NC THIS EVENING THEN RAPIDLY
INTENSIFY AS IT MOVES N OVERNIGHT. A STRONG COLD FRONT WILL MOVE
ACROSS THE AREA ON SUN. HIGH PRES WILL BUILD IN BEHIND THE FRONT SUN
NIGHT THROUGH WED THEN MOVE OFFSHORE WED NIGHT AND THU.
&&
.NEAR TERM /THROUGH TODAY/...
CSTL/WARM FRONT HAS SHIFTED ONSHORE WITH TEMPS NOW IN THE LOW TO
MID 60S IMD CST. MDLS CONT PREVIOUS TREND OF SHOWING SFC LOW
ORGANIZING OVER ERN NC NEXT SEVERAL HOURS THEN RAPIDLY DEEPENING
AS IT SHIFT TO THE N LATE. ALREADY SEE WIDESPREAD RAIN AND
EMBEDDED TSRA TO THE SW AND THIS ACTVTY WILL SPREAD/DEVELOP INTO
ERN NC OVERNIGHT...WL CONT CAT POPS WITH LOCALLY HEAVY RAIN A GOOD
BET. AS LOW DEVELOPS VERY STRONG LOW LVL JET OF GREATER THAN 60
KTS WILL MOVE ALONG THE CST. SEE NO REASON TO ADJUST HIGH WIND
WARNINGS OR ADVISORIES. THERE WILL BE TREMENDOUS LOW LVL SHEAR
FAVORABLE FOR SEVERE WEATHER OVERNIGHT HOWEVER WARM TEMPS ALOFT
WILL MAKE IT DIFFICULT TO GENERATE ORGANIZED UPDRAFTS TO TAP THE
SHEAR. MODIFIED 00Z MHX SOUNDING SHOW IT WILL TAKE SFC TEMPS
AROUND 70 WITH DEWPTS IN THE UPR 60S TO REALLY GET DECENT
INSTAB...THIS MAY OCCUR LATE TONIGHT INTO EARLY SUNDAY.
&&
.SHORT TERM /TONIGHT THROUGH 6 PM MONDAY/...
SFC LOW MOVES NORTH TO NEAR THE DELMARVA BY 12Z THEN RACES NE
INTO NEW ENGLAND BY SUN EVENING AS POTENT UPPER LOW LIFTS NE FROM
THE OHIO VALLEY. A STRONG COLD FRONT WILL MOVE ACROSS THE AREA
DURING THE LATE MORNING AND EARLY AFTERNOON HOURS WITH WIDESPREAD
RAINFALL EXPECTED ALONG AND AHEAD OF THE FRONT. MODERATE TO
LOCALLY HEAVY RAINFALL WILL LIKELY BE ONGOING THROUGH MID MORNING
OVER MUCH OF THE AREA GIVEN STRONG DYNAMICS AS THE FRONT MOVES
EAST. WILL KEEP MENTION OF THUNDER TO EASTERN ZONES WHERE SOME
RESIDUAL WEAK INSTABILITY WILL EXIST. PRECIP ENDS FROM WEST TO
EAST LATE MORNING TROUGH EARLY AFTERNOON AS FRONT MOVES EAST AND
DRIER AIR FILTERS INTO THE REGION. WIND ADVISORY/HIGH WIND
WARNINGS WILL CONTINUE OVER THE AFOREMENTIONED AREAS ON SUN AS
STRONG GRADIENT DEVELOPS OVER THE AREA BEHIND THE COLD FRONT. MAY
NEED TO EXPAND THE WIND ADVISORIES INLAND AS WELL SUN AFTN AS DEEP
MIXING WILL YIELD WIND GUSTS APPROACHING ADVISORY CRITERIA...WL
LET MID SHIFT EXAMINE 00Z MDL RUN AND DECIDE IF IT WL BE NEEDED.
MAX TEMPS WILL OCCUR DURING THE EARLY MORNING HOURS WITH EARLY
MORNING READINGS IN THE LOWER TO MID 60S INLAND AND LOWER 70S
OUTER BANKS. TEMPS WILL FALL THROUGHOUT THE DAY WITH TEMPS IN THE
UPPER 40S TO NEAR 50 INLAND TO THE MID 50S OUTER BANKS BY EARLY
EVENING. CLEAR SKIES EXPECTED SUN NIGHT WITH LOW LEVEL CAA
CONTINUING WHICH WILL KEEP WINDS FROM DECOUPLING. DESPITE MIXED
BOUNDARY LAYER OVERNIGHT LOWS WILL DROP INTO THE LOWER 30S INLAND
TO THE MID AND UPPER 30 BEACHES AND OUTER BANKS AS STRONG LOW
LEVEL CAA CONTINUES.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
HIGH PRESSURE IN CONTROL OF THE REGION MONDAY THROUGH THURSDAY...
WHICH WILL MAKE FOR A VERY NICE WEEK. TEMPERATURES WARMING THROUGH
THE WEEK. START OFF WITH HIGHS MONDAY STRUGGLING TO REACH 50
DEGREES IN MOST SPOTS...BUT BY FRIDAY WE WARM BACK UP INTO THE
LOW/MID 60S. NEXT CHANCE FOR PRECIP LOOKS TO BE FRIDAY. ECMWF AND
GFS BOTH SHOW SFC LOW DEVELOPMENT AND ASSOCIATED COLD
FRONT...THOUGH VARY ON EXACT SOLUTION. BUT HAVE BUMPED POPS UP
INTO CHANCE CATEGORY.
&&
.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
CONDS HAVE CONTINUED TO DETERIORATE TO IFR/LIFR TONIGHT AND WILL
CONTINUE THAT WAY THROUGH EARLY SUN. WIDESPREAD RAIN...HEAVY AT
TIMES...IS EXPECTED UNTIL COLD FRONT PASSAGE LATE MORNING/EARLY
AFTN ON SUN. CANNOT RULE OUT POTENTIAL FOR EMBEDDED TSTMS OVER THE
NEXT SEVERAL HOURS WITH LIGHTNING DATA SHOWING TSRA MOVING INTO SE
NC FROM THE SW. CIGS/VSBYS WILL IMPROVE AFTER 18Z TOMORROW BEHIND
FRONT. HOWEVER...STRONG WINDS WILL INCREASE THROUGH THE NIGHT AHEAD OF
FRONT AND CONTINUE BEHIND THE FRONT TOMORROW. GUSTS OF 25-30 KT A
GOOD BET AND POTENTIALLY EVEN HIGHER IN CONVECTION THROUGH
MORNING...AND ALSO THROUGH SUN EVENING WITH CAA INDUCED MIXING.
HIGH PRES WILL BUILD IN OVER THE REGION MONDAY AND REMAIN THROUGH
MID WEEK WITH MAINLY VFR CONDITIONS EXPECTED.
&&
.MARINE...
STRONG PRES FALLS OCCURING OVER THE ABL SOUND AS STORM SYSTEM
INTENSIFIES. THERE IS A BRIEF LULL IN WINDS OVER THE SW DUE TO
WEAK LOW CENTER...BUT EXP THAT TO RAPIDLY CHANGE AS STORM SYSTEM
TIGHTENS UP AND LOW LVL JET INCREASES TO 60KT+ BY 09Z. SEAS EXP TO
INCREASE RAPIDLY...ESP OVER THE WARMER S WATERS...SOME OF WHICH
HAS BEEN PUSHED N DUE TO STRONG S WINDS. WILL INCREASE SEAS FCST
BASED ON TRENDS AND EXP ADDITIONAL WIND/WAVE COMPONENTS WITH
DIAMOND AROUND 20 FT. HEADLINES ON TRACK.
DANGEROUS MARINE WEATHER ANTICIPATED WITH GALE/STORM FORCE
CONDITIONS/STRONG TO SEVERE THUNDERSTORMS/AND DANGEROUS SEAS IN
EXCESS OF 15 FT EXPECTED TONIGHT INTO SUNDAY NIGHT. THE GALE FORCE
WINDS WILL PERSIST THROUGH SUNDAY EVENING BEFORE SUBSIDING MONDAY AS
THE HIGH BUILDS OVER THE AREA. STORM FORCE WINDS...MAINLY IN
GUSTS...ARE EXPECTED OVER THE CENTRAL WATERS DUE TO BETTER MIXING IN
PROXIMITY TO WEST WALL OF THE GULF STREAM. NO CHANGES NEEDED TO
CURRENT MARINE FORECASTS AS SMALL CRAFT ADVISORY CONDITIONS THIS
AFTERNOON BECOME GALE/STORM THIS EVENING AND SUNDAY.
UNSTABLE/TROPICAL AIR WILL DRAWN INTO THE AREA TONIGHT INTO SUNDAY
MORNING WHICH WILL PRODUCE THUNDERSTORMS WITH WIND GUSTS IN EXCESS
OF 50 KT ALONG WITH A FEW WATERSPOUTS. THE STRONG GRADIENT WINDS
WILL BUILD SEAS TO 15-18 FT BY SUNDAY MORNING. WE USED A BLEND OF
THE WAVE WATCH AND SWAN MODELS WITH A NOD TOWARD THE HIGHER SWAN
MODEL SEAS SINCE WE ARE FORECASTING HIGHER WIND SPEEDS THAN DEPICTED
IN THE OPERATIONAL GFS MODEL.
A COASTAL FLOOD ADVISORY HAS BEEN ISSUED FOR THE POTENTIAL FOR MINOR
SOUND SIDE FLOODING WITH WATER LEVELS 2-3 FEET ABOVE NORMAL OVER
PORTIONS OF MAINLAND DARE AND OUTER BANKS DARE COUNTIES THROUGH
EARLY SUNDAY EVENING.
DUE TO THE STRONG WIND POTENTIAL...THE WIND WARNINGS HAVE BEEN
EXPANDED TO INCLUDE CARTERET/MAINLAND DARE/MAINLAND HYDE COUNTIES.
GFS SURFACE WINDS ARE FORECAST TO INCREASE TO 35-45 KT IN THESE
AREAS. THE WIND ADVISORY HAS BEEN EXPANDED TO INCLUDE ONSLOW AND
TYRRELL COUNTIES BASED ON TRENDS IN THE LOW LEVEL WIND FORECAST.
WINDS WILL REMAIN BREEZY INTO SUNDAY NIGHT...BUT WILL CONTINUE TO
WEAKEN INTO MONDAY AS HIGH BUILDS OVER THE REGION. LIGHT WINDS ARE
EXPECTED TUESDAY AND WEDNESDAY AS SPRAWLING HIGH PRESSURE REMAINS IN
CONTROL OF THE WEATHER. WINDS COULD BEGIN TO INCREASE THURSDAY DUE
TO THE POTENTIAL FOR ANOTHER COASTAL LOW TO DEVELOP.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...HIGH WIND WARNING UNTIL 7 PM EST THIS EVENING FOR NCZ047-081-
095-103-104.
COASTAL FLOOD ADVISORY FROM 4 AM EARLY THIS MORNING TO 7 PM
EST THIS EVENING FOR NCZ047-103.
WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR NCZ046-080-093-
094-098.
MARINE...GALE WARNING UNTIL 1 AM EST MONDAY FOR AMZ130-135-150-156-158.
STORM WARNING UNTIL 4 PM EST THIS AFTERNOON FOR AMZ152-154.
&&Hazardous weather outlook, Dec 15, 4:48 AM EST, 21 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 448 AM EST SAT DEC 15 2007 NCZ029-044>046-079-090>092-098-161000- MARTIN-PITT-WASHINGTON-TYRRELL-GREENE-DUPLIN-LENOIR-JONES-ONSLOW- 448 AM EST SAT DEC 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS MAY PRODUCED A FEW STRONG WIND GUSTS OR EVEN A TORNADO TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. NCZ047-080-081-093>095-161000- MAINLAND DARE-BEAUFORT-MAINLAND HYDE-CRAVEN-PAMLICO-CARTERET- 448 AM EST SAT DEC 15 2007 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS MAY PRODUCED A FEW STRONG WIND GUSTS OR EVEN A TORNADO TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. NCZ103-104-161000- OUTER BANKS DARE-OUTER BANKS HYDE- 448 AM EST SAT DEC 15 2007 ...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS MAY PRODUCED A FEW STRONG WIND GUSTS OR EVEN A TORNADO TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 16, 2:00 AM EST | Special Marine Warning | MHX | 15 min |
Nearby
Tornado Warnings in North Carolina, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.